| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced poor visual acuity, photophobia and cannot adapt to the iol.The iol was explanted in a secondary procedure for a monofocal intra ocular lens.Additional information has been requested and received stated that patient experienced halos and glare in the day time.There was no patient harm and the issue was resolved.The surgeon prognosis was good and the patient was not hospitalized.